# SDR CALA2013120593481

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 72,836 hours, 26,615 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R ARM LIGHT WILL NOT ILLUMINATE.  REPLACED BULBS OPERATIONS CHECKED GOOD .
